Asymptotics of solutions to Joukovskii-Kutta type problems at infinity
- Hinder, Rainer
- Meister, Erhard
- Nazarov, Sergueï A.
2010 Mathematics Subject Classification
- 76B05 35J05 35B40
- Airfoil theory, Joukovskii-Kutta condition, Laplace equation, Helmholtz equation, asymptotic farfield behavior
We investigate the behavior at infinity of solutions to Joukovskii-Kutta-type problems, arising in the linearized lifting surface theory. In these problems one looks for the perturbation velocity potential induced by the presence of a wing in a basic flow within the scope of a linearized theory and for the wing circulation. We consider at first the pure two-dimensional case, then the three-dimensional case, and finally we show in the case of a time-harmonically oscillating wing in ℝ3 in a weakly damping gas the exponential decay of solutions of the Joukovskii-Kutta problem.
- Appl. Anal., 76(2000), pp. 153-166